Alert archive / Mississippi / Tornado Warnings in 2023

Tornado Warning 67, NWS Jackson, MS

December 9, 20234 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Dec 9, 2023, 10:07 PM CST for 4 counties in Mississippi. It was in force for 53 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 9, 2023, 10:07 PM CST (04:07 UTC)
Expired
Dec 9, 2023, 11:00 PM CST
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clarke County, MS, Jasper County, MS, Lauderdale County, MS, Newton County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 9, 10:13 PM CSTTSTM WND DMG2 Wsw Garlandville, MSCorrects location of previous tstm wnd dmg report from 3 NW Montrose. A tree was blown down onto and blocked both lanes of MS Highway 15 just south of the Newton County line.
Dec 9, 10:13 PM CSTTSTM WND DMG3 Nw Montrose, MSTree down on HWY 15.
Dec 9, 10:17 PM CSTTSTM WND DMG1 E Garlandville, MSCorrects previous report from 1 E Garlandville. Emergency Management reported a tree blocking both lanes in the 4300 block of Hwy 503 in Jasper County.
Dec 9, 10:17 PM CSTTORNADO1 E Garlandville, MSEmergency Management reported a tree blocking both lanes in the 4300 block of Hwy 503 in Jasper County due to possible tornado.
Dec 9, 10:31 PM CSTTSTM WND DMG1 Se Fellowship, MSLarge tree down on Central Road 24 near Hwy 573 in Rosehill Area.
Dec 9, 10:41 PM CSTTSTM WND DMG1 W Enterprise, MSEmergency Management reported several trees and power lines down on Main Street in Enterprise.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 9, 3:56 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2023-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2023-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1356 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
908 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

287 
WFUS54 KJAN 100407
TORJAN
MSC023-061-075-101-100500-
/O.NEW.KJAN.TO.W.0067.231210T0407Z-231210T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1007 PM CST Sat Dec 9 2023

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northern Jasper County in east central Mississippi...
  Southern Newton County in east central Mississippi...
  Northern Clarke County in east central Mississippi...
  Southern Lauderdale County in east central Mississippi...

* Until 1100 PM CST.
    
* At 1007 PM CST, a severe thunderstorm capable of producing a
  tornado was located over Roberts, or 8 miles southwest of Newton,
  moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Garlandville around 1010 PM CST.
  Rose Hill around 1015 PM CST.
  Enterprise around 1025 PM CST.
  Stonewall and Savoy around 1030 PM CST.
  Sable around 1035 PM CST.
  Middleton around 1040 PM CST.
  Causeyville and Zero around 1045 PM CST.
  Snell around 1050 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3213 8845 3214 8932 3229 8932 3231 8842
TIME...MOT...LOC 0407Z 272DEG 43KT 3222 8923 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
3 follow-up statements
618 
WWUS54 KJAN 100428
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1028 PM CST Sat Dec 9 2023

MSC023-061-075-101-100500-
/O.CON.KJAN.TO.W.0067.000000T0000Z-231210T0500Z/
Jasper MS-Newton MS-Clarke MS-Lauderdale MS-
1028 PM CST Sat Dec 9 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR
NORTHEASTERN JASPER...SOUTHEASTERN NEWTON...NORTHERN CLARKE AND
SOUTHERN LAUDERDALE COUNTIES...
    
At 1028 PM CST, a severe thunderstorm capable of producing a tornado
was located near Rose Hill, or 14 miles southeast of Newton, moving
east at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Stonewall, Enterprise, and Savoy around 1035 PM CST.
  Sable around 1040 PM CST.
  Middleton and Zero around 1045 PM CST.
  Causeyville and Snell around 1050 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3214 8906 3230 8900 3231 8842 3213 8845
TIME...MOT...LOC 0428Z 271DEG 41KT 3221 8895 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
199 
WWUS54 KJAN 100442
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1042 PM CST Sat Dec 9 2023

MSC061-101-100451-
/O.CAN.KJAN.TO.W.0067.000000T0000Z-231210T0500Z/
Jasper MS-Newton MS-
1042 PM CST Sat Dec 9 2023

...THE TORNADO WARNING FOR NORTHEASTERN JASPER AND SOUTHEASTERN
NEWTON COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CST for east central
Mississippi.

LAT...LON 3213 8862 3214 8891 3230 8891 3231 8858
TIME...MOT...LOC 0441Z 271DEG 37KT 3221 8880 

$$

MSC023-075-100500-
/O.CON.KJAN.TO.W.0067.000000T0000Z-231210T0500Z/
Clarke MS-Lauderdale MS-
1042 PM CST Sat Dec 9 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR
NORTHWESTERN CLARKE AND SOUTHWESTERN LAUDERDALE COUNTIES...
    
At 1041 PM CST, a severe thunderstorm capable of producing a tornado
was located over Enterprise, or 12 miles northwest of Quitman, moving
east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Stonewall, Enterprise, Middleton, Savoy, and Sable around 1045 PM 
  CST.
  Zero around 1050 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3213 8862 3214 8891 3230 8891 3231 8858
TIME...MOT...LOC 0441Z 271DEG 37KT 3221 8880 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC
534 
WWUS54 KJAN 100454
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1054 PM CST Sat Dec 9 2023

MSC023-075-100504-
/O.EXP.KJAN.TO.W.0067.000000T0000Z-231210T0500Z/
Clarke MS-Lauderdale MS-
1054 PM CST Sat Dec 9 2023

...THE TORNADO WARNING FOR NORTHWESTERN CLARKE AND SOUTHWESTERN
LAUDERDALE COUNTIES WILL EXPIRE AT 1100 PM CST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until midnight CST for east central
Mississippi.

LAT...LON 3213 8862 3214 8891 3230 8891 3231 8858
TIME...MOT...LOC 0454Z 269DEG 46KT 3221 8862 

$$

DC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 9, 9:52 PM CST, 15 minutes earlier.

Area forecast discussion, Dec 9, 9:52 PM CST, 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
952 PM CST Sat Dec 9 2023

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 939 PM CST Sat Dec 9 2023

Local radars had a band of storms nearly along and east of the
Natchez Trace. This band of storms was also along ahead of a cold
front. There will remain the potential for isolated severe storms
over our southeast until the cold front moves through. The main
threats for the storms is damaging wind gusts and hail but, a
tornado or two cannot be ruled out. The cold front will southeast
of our CWA by 2AM. In the wake of the cold front temperatures
have been knocked down in the 50s and the rain has gradually
tapered off. The forecast has been updated to reflect the latest
radar trends and timing of the cold front. /22/

&&

.DISCUSSION...
Issued at 234 PM CST Sat Dec 9 2023

Tonight and Tomorrow:

Thunderstorms, some of which may become severe, remain the main
concern through late tonight. A low pressure system spinning over
the Upper Midwest/Great Lakes region this afternoon has its cold
front extending southward and southwestward to the border between
eastern AR and northwest MS as of the 1 PM obs. Gradual
destabilization of the atmosphere in the warm sector has been
ongoing today, with satellite imagery showing deeper and more
convective looking cloud features. A special 18Z KJAN sounding still
had some capping above 850mb, but the low-level dry air had been
eroded and SBCAPE values increased to over 1500 J/kg compared with
the 12Z sounding's 63. Obviously the main low-level forcing will be
associated with the cold front, and latest mesoanalysis shows
increased frontogenesis accordingly across eastern AR/northwest MS.
Farther south though, the differential heating due to breaking cloud
cover has allowed some scattered showers and a few storms to develop
across portions of southern and eastern MS, and instability and
shear are both adequate to support a strong to severe thunderstorm.
Will keep with the main timing as outlined on our severe
thunderstorm outlook graphic, but isolated strong to severe
convection ahead of the front cannot be ruled out.

It still appears that the greatest risk for wind/hail/tornado
threats is mainly in the northern portions of our forecast area into
northern MS/western TN this evening, but the overlap of decent
instability and wind shear across the warm sector means even some
short-lived cores along the cold front could sustain long enough to
produce a localized hail, damaging wind, or tornado threat. Mid-
level lapse rates will be less advantageous for hail farther
southeast, and the shear profile a little less favorable for
tornadoes or a sustained wind threat. Therefore the threat becomes
more Marginal by the time the cold front reaches the Pine Belt later
tonight. The worst of the weather should be clear of our forecast
area by about midnight to 2 a.m., though some showers could linger
until around sunrise tomorrow. A dry, cool day is then expected
across the area with highs topping out around 50 degrees most
locations. /NF/

Sunday night through next Saturday...

A fairly quiet extended period is expected in the wake of this
evening's severe weather threat. By Monday, a potent upper trough is
progged to be just east of the Lower Mississippi Valley. This will
establish NW flow into the region, bringing cooler and drier air.
Seasonable temperatures are expected on Monday, with highs in the
lower to upper 50s and lows near freezing to the middle 30s on
Monday night. Temperatures through the remainder of the week are
expected to remain mostly seasonable. Flow will remain mostly zonal,
with dry conditions prevailing through most of the week.

By Friday, a cutoff low over the Texas Panhandle is expected to
bring our next chance for precipitation across the region. The upper
low is expected to dive into the Lower Mississippi Valley by
Saturday, bringing the chance for mostly showers and some
thunderstorms across the area next weekend. /AJ/

&&

.AVIATION...
(00Z TAFS)
Issued at 713 PM CST Sat Dec 9 2023

TSRA are ongoing across the region along a southeastward advancing
front, through around and 10/08Z Sunday, with drops to IFR
vsby & lowered ceilings at times. Gusty winds out of the south
ahead of the front will become northerly behind the cold front &
remain gusty to around 20-25 kts at times. Expect conditions to
clear in the wake, with improving flight categories to VFR in the
wake by mid- late aftn Sunday. /NF/DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       45  50  30  57 /  90  10   0   0
Meridian      49  53  29  56 / 100  50   0   0
Vicksburg     44  52  29  57 /  60   0   0   0
Hattiesburg   51  54  31  57 / 100  30   0   0
Natchez       44  52  31  58 /  80  10   0   0
Greenville    41  50  31  54 /  30   0   0   0
Greenwood     42  49  29  55 /  40  10   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

NF/AJ/DC

In the hours before

Special weather statement, Dec 9, 9:20 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
920 PM CST Sat Dec 9 2023

MSZ031-039-100345-
Lowndes MS-Noxubee MS-
920 PM CST Sat Dec 9 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL NOXUBEE AND
SOUTHEASTERN LOWNDES COUNTIES THROUGH 945 PM CST...

At 919 PM CST, Doppler radar was tracking a strong thunderstorm over
Brooksville, or 9 miles north of Macon, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Crawford around 925 PM CST.
  Columbus around 935 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CST for northeastern
and east central Mississippi.

&&

LAT...LON 3334 8830 3316 8865 3327 8869 3351 8844
      3340 8829
TIME...MOT...LOC 0319Z 227DEG 41KT 3324 8861

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Dec 9, 9:36 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
936 PM CST Sat Dec 9 2023

MSZ031-039-100400-
Lowndes MS-Noxubee MS-
936 PM CST Sat Dec 9 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NOXUBEE AND
SOUTHERN LOWNDES COUNTIES THROUGH 1000 PM CST...

At 936 PM CST, Doppler radar was tracking a strong thunderstorm near
Brooksville, or 7 miles northwest of Macon, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Macon, Brooksville, and Deerbrook around 940 PM CST.
  Prairie Point around 950 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CST for northeastern
and east central Mississippi.

&&

LAT...LON 3310 8833 3310 8862 3329 8869 3329 8867
      3330 8867 3334 8830
TIME...MOT...LOC 0336Z 264DEG 36KT 3318 8867

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Dec 9, 9:39 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Jackson MS
939 PM CST Sat Dec 9 2023

MSZ038-039-046-100415-
Kemper MS-Noxubee MS-Winston MS-
939 PM CST Sat Dec 9 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN NOXUBEE...NORTHERN
KEMPER AND SOUTHEASTERN WINSTON COUNTIES THROUGH 1015 PM CST...

At 939 PM CST, Doppler radar was tracking a strong thunderstorm near
Gholson, or 14 miles southwest of Macon, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Shuqualak around 945 PM CST.
  Paulette around 955 PM CST.
  Cooksville around 1000 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CST for east central
Mississippi.

&&

LAT...LON 3288 8835 3288 8890 3309 8891 3310 8833
TIME...MOT...LOC 0339Z 264DEG 36KT 3299 8874

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

19
Local storm report, Dec 9, 9:58 PM CST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
958 PM CST Sat Dec 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     Tornado          2 S Piney Woods         32.03N 89.99W
12/09/2023                   Simpson            MS   Emergency Mngr

            Multipe trees down across HWY 49 due to
            possible Tornado.

0931 PM     Tornado          3 SSW Puckett           32.04N 89.80W
12/09/2023                   Simpson            MS   Emergency Mngr

            Numerous trees down along HWY 13 due to
            possible tornado.

&&
Special weather statement, Dec 9, 10:02 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
1002 PM CST Sat Dec 9 2023

MSZ050-051-100445-
Scott MS-Newton MS-
1002 PM CST Sat Dec 9 2023

...A STRONG THUNDERSTORM WILL IMPACT NEWTON AND SOUTHEASTERN SCOTT
COUNTIES THROUGH 1045 PM CST...

At 1002 PM CST, Doppler radar was tracking a strong thunderstorm over
Lake, or 8 miles west of Newton, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Newton, Lawrence, and Roberts around 1010 PM CST.
  Decatur and Hickory around 1020 PM CST.
  Chunky around 1030 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until midnight CST for central and
east central Mississippi.

&&

LAT...LON 3222 8940 3246 8941 3249 8892 3223 8891
TIME...MOT...LOC 0402Z 266DEG 29KT 3232 8930

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

19
Local storm report, Dec 9, 10:04 PM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1004 PM CST Sat Dec 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     Hail             Benton                  32.83N 90.26W
12/09/2023  E1.00 inch       Yazoo              MS   Public

            Social media posts from the public reported
            quarter size hail in Benton Mississippi, 3
            miles south of Yazoo City.

&&

CR

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 6:08 PM CSTSevere Thunderstorm WarningJANWebster46 min
Dec 9, 6:10 PM CSTSpecial Weather StatementJANSharkey35 min
Dec 9, 6:18 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren57 min
Dec 9, 6:28 PM CSTSevere Thunderstorm WarningJANClarke34 min
Dec 9, 6:34 PM CSTSevere Thunderstorm WarningJANYazoo56 min
Dec 9, 6:42 PM CSTSevere Thunderstorm WarningJANClay48 min
Dec 9, 7:03 PM CSTSpecial Weather StatementJANAttala27 min
Dec 9, 7:12 PM CSTSevere Thunderstorm WarningJANHolmes, Yazoo43 min
Dec 9, 7:15 PM CSTSpecial Weather StatementJANYazoo30 min
Dec 9, 7:30 PM CSTSpecial Weather StatementJANChoctaw30 min
Dec 9, 7:43 PM CSTSevere Thunderstorm WarningJANAttala62 min
Dec 9, 7:45 PM CSTSpecial Weather StatementJANMadison, Yazoo30 min
Dec 9, 7:53 PM CSTSpecial Weather StatementJANNeshoba37 min
Dec 9, 7:57 PM CSTSpecial Weather StatementJANClay33 min
Dec 9, 8:00 PM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson36 min
Dec 9, 8:07 PM CSTSpecial Weather StatementJANLauderdale23 min
Dec 9, 8:22 PM CSTSpecial Weather StatementJANLowndes38 min
Dec 9, 8:31 PM CSTSpecial Weather StatementJANLeake29 min
Dec 9, 8:35 PM CSTSpecial Weather StatementJANChoctaw25 min
Dec 9, 8:39 PM CSTSpecial Weather StatementJANCopiah66 min
Dec 9, 9:11 PM CSTSpecial Weather StatementJANWinston34 min
Dec 9, 9:20 PM CSTSpecial Weather StatementJANLowndes25 min
Dec 9, 9:20 PM CSTTornado WarningJANRankin, Simpson, Smith55 min
Dec 9, 9:36 PM CSTSpecial Weather StatementJANNoxubee24 min
Dec 9, 9:39 PM CSTSpecial Weather StatementJANNoxubee36 min
Dec 9, 9:48 PM CSTTornado WarningJANJasper, Smith26 min
Dec 9, 10:02 PM CSTSpecial Weather StatementJANNewton43 min
Dec 9, 10:44 PM CSTSpecial Weather StatementJANLauderdale31 min
Dec 9, 11:00 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale45 min
Dec 9, 11:06 PM CSTSpecial Weather StatementJANJefferson Davis, Marion24 min
Dec 9, 11:32 PM CSTSpecial Weather StatementJANCovington, Jefferson Davis, Marion28 min
Dec 10, 12:00 AM CSTSpecial Weather StatementJANCovington, Forrest, Jones, Lamar, Marion45 min
Dec 10, 12:53 AM CSTSpecial Weather StatementJANForrest22 min

Nearby

Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.